benadryl and advil pm

FILE PHOTO: A woman holds a small bottle labelled with a “Coronavirus COVID-19 Vaccine” sticker in this illustration taken, October 30, 2020. REUTERS/Dado Ruvic/File Photo

(Reuters) – Europe’s medicines regulator said on Friday it was reviewing if there was a risk of a rare inflammatory condition after inoculation with COVID-19 vaccines, following a report of one case with Pfizer/BioNTech’s shot.

The European Medicines Agency’s (EMA) safety committee is looking into multisystem inflammatory syndrome (MIS) after a 17-year-old male in Denmark reported the condition, the regulator said, genericviagraonlineusa adding that the teenager had since fully recovered.

The panel is also looking into cases of blood clots in veins with Johnson & Johnson’s COVID-19 vaccine, the regulator said, adding that the issue was distinct from a rare side-effect identified earlier.

Pfizer and J&J did not immediately respond to Reuters requests for comment.

MIS causes swelling in parts of the body as well as tiredness, fever, diarrhoea, stomach pain, headache, chest pain and breathing difficulties. It has also been reported as a side-effect in children infected by the novel coronavirus.

The Danish teen had no history of COVID-19, the EMA said, adding that there was no change to current European Union recommendations for COVID-19 vaccine use.

Venous thromboembolism was included in the risk management plan for J&J’s vaccine as a safety issue to be studied, the EMA said. The regulator is looking into the issue as a separate condition from blood clots with low platelets.

Source: Read Full Article